# SDR GTIA9700036

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT CARGO PIT, LOWER FORWARD CORNER OF DOOR JAMB HAS DAMAGE ON EDGE OF DOUBLER AND IS DELAMINATING AND HAS NUMEROUS DAMAGED FASTENERS.  FABRICATED DOUBLER AND INSTALLED WITH SRM 51-10-2 AND 51-10-3.  (M)
